MAUDE Adverse Event Report: COVIDIEN MAGELLAN 3ML SFTY COMBO 23X1; NEEDLE, HYPODERMIC, SINGLE LUMEN

COVIDIEN MAGELLAN 3ML SFTY COMBO 23X1; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881833310
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the nurse was drawing up medication into the syringe and noticed that the side of the syringe was cracked and the medication was leaking out.
 
Additional Manufacturer Narrative
Corrected the reported lot number from 680 to 000680 in section d4.
 
Additional Manufacturer Narrative
Section g4 was updated from 08-may-2020 to 12-may-2020.The initial reporter reported this event on (b)(6) 2020.

Brand Name
MAGELLAN 3ML SFTY COMBO 23X1
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key10067985
Report Number1017768-2020-00827
Device Sequence Number776906
Product Code FMI
UDI-Device Identifier10884521005815
UDI-Public10884521005815
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/30/2024
Device Model Number8881833310
Device Catalogue Number8881833310
Device Lot Number000680
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/08/2020
Supplement Date Received by Manufacturer05/12/2020
05/12/2020
Initial Report FDA Received Date05/18/2020
Supplement Report FDA Received Date05/19/2020
05/28/2020
Patient Sequence Number1